Bitter Taste On The Tongue During Typhus.?
Hello doctor. I want to ask. This is me typing again. But on the tongue and throat really pait. Want to be eaten definitely vomit again, my stomach is also bloated so nausea continues. Approximately what medicine should I take so that I don’t feel sick anymore and my mouth is no longer good? Thank you ~
Typhus or typhoid is an infection caused by the bacteria Salmonella thypii which can be transmitted through contaminated food or drinks. Symptoms can vary from person to person such as fever, especially in the late afternoon into the evening which can last from 7 to 14 days, muscle aches, digestive disorders such as abdominal pain, loss of appetite, constipation, nausea and vomiting, headaches and other symptoms. To make sure it itself needs to be examined by a doctor where the doctor will conduct a series of examinations such as physical examinations and supporting examinations such as blood labs to ensure typhus infections including by widal or Tubex tests which are faster and more accurate.
Treatment of typhus itself does not always need treatment in a hospital where if there is no disruption of food or fluid intake can be done outpatient by given specific antibiotics, maintaining food and drink intake, and resting well. It is also necessary to maintain cleanliness so that transmission does not occur by washing hands before and after eating or processing food. To overcome the bloating and nausea can be done several efforts such as by eating small portions but more often, avoid drinking a lot before eating, reduce the use of gadgets especially when in the vehicle, avoid smelling that stimulates nausea and consume ginger or orange juice to deter nausea or by taking nausea if it appears heavier. If vomiting occurs and occurs several times then you should immediately check to avoid the possibility of dehydration.
May be useful,